Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 91, NWS Fort Worth, TX

March 30, 2016Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 5:27 PM CDT for Johnson County, Tarrant County, Texas. It was in force for 63 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 5:27 PM CDT (22:27 UTC)
Expired
Mar 30, 2016, 6:30 PM CDT
In force
63 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 2 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 5:30 PM CDTTSTM WND GST 65Edgecliff, TX$$
Mar 30, 5:32 PM CDTHAIL 13 N Burleson, TX$$
Mar 30, 5:36 PM CDTHAIL 0.88Crowley, TX$$
Mar 30, 5:38 PM CDTTSTM WND GST 70Burleson, TX$$
Mar 30, 5:40 PM CDTHAIL 12 S Crowley, TXNICKEL TO QUARTER SIZED HAIL ON FM1107
Mar 30, 5:40 PM CDTHAIL 12 S Crowley, TXNICKEL TO QUARTER HAIL
Mar 30, 5:42 PM CDTTSTM WND GST 606 Sw Fort Worth, TXHULEN AND ALTA MESA
Mar 30, 5:49 PM CDTTSTM WND GST 65Mansfield, TX287 AND RUSSELL CARY RD IN MANSFIELD
Mar 30, 5:49 PM CDTHAIL 0.75Joshua, TX$$
Mar 30, 5:57 PM CDTHAIL 1.25Briaroaks, TXHALF DOLLAR SIZE HAIL IN BRIAROAKS
Mar 30, 6:24 PM CDTHAIL 1.751 S Lillian, TXGOLF BALL SIZED HAIL JUST SOUTH OF LILIAN
Mar 30, 6:31 PM CDTTSTM WND GST 60Venus, TX60 MPH WIND MEASURED BY AMATEUR RADIO OPERATOR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:09 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1073 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

442 
WUUS54 KFWD 302227
SVRFWD
TXC251-439-302330-
/O.NEW.KFWD.SV.W.0091.160330T2227Z-160330T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 630 PM CDT

* AT 526 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BENBROOK TO GODLEY...MOVING EAST AT 25 MPH.

  HAZARD...65 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BURLESON...CROWLEY...EDGECLIFF VILLAGE AND EDGECLIFF AROUND 540 PM 
  CDT. 
  CLEBURNE...FOREST HILL AND JOSHUA AROUND 545 PM CDT. 
  EVERMAN AROUND 550 PM CDT. 
  KENNEDALE...KEENE...RENDON AND CROSS TIMBER AROUND 555 PM CDT. 
  MANSFIELD AND ALVARADO AROUND 610 PM CDT. 
  VENUS AROUND 630 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIAROAKS AND WESTOVER HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.


&&

LAT...LON 3255 9704 3255 9709 3231 9710 3231 9761
      3256 9756 3256 9755 3264 9754 3275 9741
      3275 9703
TIME...MOT...LOC 2226Z 276DEG 20KT 3262 9742 3244 9751 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

92
2 follow-up statements
729 
WWUS54 KFWD 302238
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT WED MAR 30 2016

TXC251-439-302330-
/O.CON.KFWD.SV.W.0091.000000T0000Z-160330T2330Z/
JOHNSON TX-TARRANT TX-
538 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR JOHNSON AND SOUTHERN TARRANT COUNTIES...

AT 537 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EVERMAN TO CROSS TIMBER TO NEAR CLEBURNE...MOVING EAST
AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  KENNEDALE AROUND 545 PM CDT. 
  RENDON AROUND 550 PM CDT. 
  ALVARADO AROUND 555 PM CDT. 
  MANSFIELD AROUND 600 PM CDT. 
  VENUS AROUND 615 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIAROAKS AND WESTOVER HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING...ESPECIALLY ACROSS POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3255 9704 3255 9709 3231 9710 3231 9761
      3256 9756 3256 9755 3264 9754 3275 9741
      3275 9703
TIME...MOT...LOC 2237Z 282DEG 21KT 3261 9731 3249 9734 3239 9742 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

BAIN
202 
WWUS54 KFWD 302257
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT WED MAR 30 2016

TXC251-439-302330-
/O.CON.KFWD.SV.W.0091.000000T0000Z-160330T2330Z/
JOHNSON TX-TARRANT TX-
557 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN JOHNSON AND SOUTHEASTERN TARRANT COUNTIES...

AT 556 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MANSFIELD TO NEAR ALVARADO TO 6 MILES WEST OF
CLEBURNE...MOVING EAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED 60 TO 70 MPH WINDS NEAR
         BURLESON. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  MANSFIELD...ALVARADO AND PANTEGO AROUND 600 PM CDT. 
  VENUS AROUND 620 PM CDT. 
  CLEBURNE AROUND 625 PM CDT. 
  KEENE AROUND 630 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIAROAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING ACROSS POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3235 9760 3253 9738 3274 9727 3275 9707
      3275 9703 3255 9704 3255 9709 3231 9710
      3231 9761
TIME...MOT...LOC 2256Z 260DEG 15KT 3262 9710 3249 9723 3235 9751 

HAIL...1.25IN
WIND...70MPH
 
$$

BAIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:43 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Mar 30, 2:43 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT WED MAR 30 2016

.DISCUSSION...
EARLY AFTERNOON SATELLITE IMAGERY CONTINUES TO SHOW SOME BREAKS
IN THE CLOUD COVER MAINLY WEST OF INTERSTATE 35. TEMPERATURES HAVE
WARMED INTO THE UPPER 70S AND LOWER 80S WITH THE DRYLINE MIXING
EAST TOWARD WICHITA FALLS AND EXTENDING SOUTHWEST TOWARD
SWEETWATER. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD
OVER THE AREA AND SHOULD HAVE NO PROBLEM LIFTING SURFACE BASED
PARCELS ACROSS NORTH TEXAS THROUGH THIS EVENING. THE 18Z FWD
SOUNDING DID INDICATE THE PRESENCE OF TWO WEAK CAPS...LIKELY THE
RESULT OF SOME SUBSIDENCE IN THE WAKE OF EARLIER CONVECTION.
OBJECTIVE ANALYSIS OF SEVERE PARAMETERS INDICATES THAT MOST OF
NORTH TEXAS IS QUITE UNSTABLE WITH 1500-2000 J/KG CAPE WITH
POCKETS OF HIGHER INSTABILITY IN AREAS WHERE THE SUN HAS PEAKED
OUT. WIDESPREAD INHIBITION CONTINUES TO WEAKEN WHICH WILL SUPPORT
MORE CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS.

THE DRYLINE WILL CONTINUE TO MOVE EAST THIS EVENING AND SCATTERED
SEVERE THUNDERSTORMS WILL EVENTUALLY MOVE ACROSS NORTH TEXAS WITH
THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE CWA. STEEP LAPSE
RATES WILL SUPPORT A VERY LARGE HAIL THREAT AND DAMAGING WIND
THREAT. THE TORNADO THREAT WILL LIKELY BE LIMITED INITIALLY OWING
TO GENERALLY WEAK DEEP LAYER SHEAR AND A BACKED MID LEVEL WIND
PROFILE. THE WIND PROFILE IS EXPECTED TO BECOME A LITTLE MORE
FAVORABLE LATER THIS EVENING AS THE STORMS CONTINUE EAST SO THIS
POTENTIAL WILL CONTINUE TO BE MONITORED.

CONCERNING THE FORECAST...WILL HAVE THE HIGHEST POPS SPREADING
EAST INTO THE METROPLEX ALONG THE I-35 CORRIDOR AND NORTH TO THE
RED RIVER THROUGH EARLY EVENING WITH A PROGRESSION RATHER QUICKLY
INTO THE ARKLATEX BY MIDNIGHT. OVERNIGHT...AS THE MAIN TROUGH
REMAINS TO THE WEST...WE WILL STILL BE IN A FAVORABLE AREA FOR
ASCENT. MOST OF THE MODEL GUIDANCE BRING A SLUG OF MID LEVEL
MOISTURE ACROSS NORTH TEXAS AFTER MIDNIGHT. IF THIS PANS OUT WITH
STEEP LAPSE RATES STILL IN PLACE...ISOLATED ELEVATED CONVECTION
MAY DEVELOP. HAIL WOULD BE THE MAIN THREAT WITH ANY STORMS LATE
OVERNIGHT.

BY THURSDAY MORNING...THE COLD FRONT MOVES THROUGH NORTH TEXAS
USHERING IN SOME DRIER AIR AND CLEARING SKIES. THE NICE WEATHER
WILL BE BRIEF AS CLOUDS ARE EXPECTED TO RETURN TO THE AREA FRIDAY
WITH THE MAIN TROUGH MOVING ACROSS THE AREA. A STRONGER TROUGH
ALSO MOVES THROUGH THE MIDWEST DURING THIS TIME SENDING A
SECONDARY COLD FRONT THROUGH THE REGION. THIS SHOULD ALLOW
TEMPERATURES ON FRIDAY TO BE RATHER COOL WITH HIGHS IN THE 60S
AREAWIDE. IN ADDITION...SOME WEAK ASCENT WILL SUPPORT SOME LIGHT
RAIN SHOWERS...ALTHOUGH RAIN CHANCES ARE GENERALLY AROUND 20
PERCENT.

AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK...UPPER LEVEL
RIDGING BUILDS INTO THE AREA ALLOWING TEMPERATURES TO WARM INTO
THE 70S ON SATURDAY AND SUNDAY AND LOWER 80S BY MONDAY. MOST OF
NEXT WEEK LOOKS QUIET WITH TEMPERATURES SLIGHTLY ABOVE NORMAL.

DUNN

&&

.AVIATION...
/ISSUED 1247 PM CDT WED MAR 30 2016/
THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PARTS OF
NORTH AND CENTRAL TEXAS THIS MORNING...AND THE REMAINING STORMS
EXTENDED EAST OF A PARIS TO WAXAHACHIE TO LAMPASAS LINE
AS OF 1730Z. THIS ACTIVITY WILL CONTINUE TO MOVE OFF TO THE EAST.
THE NEXT THREAT OF THUNDERSTORMS FOR THE METROPLEX AND WACO
TAF SITES WILL BE LATE AFTERNOON/EARLY EVENING. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT
EXTENDED FROM SOUTHWESTERN OKLAHOMA TO EAST OF KCDS /CHILDRESS/ TO
KBPG /BIG SPRING/ AT 1730Z. THE CURRENT TIMING HAS THESE STORMS
AFFECTING THE METROPLEX TAF SITES 22Z-01Z...AND 00Z-03Z AT WACO.
THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF GOLFBALLS
AND VERY STRONG GUSTY WINDS.

THE STORM THREAT WILL SHIFT TO THE EAST OF THE I-35 CORRIDOR
LATE THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO RETURN
TO THE METROPLEX...BUT STRATUS MAY COME BACK IN FOR THE 06 TO 15Z
PERIOD AT WACO. A COLD FRONT WILL MOVE THROUGH THE METROPLEX
TOWARD SUNRISE /12Z/ WITH A WIND SHIFT TO THE NORTHWEST AT 10 TO
15 KNOTS. THE WIND SHIFT AT WACO WILL 13 TO 15Z.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  75  49  63  44 /  50  10   5  20  10
WACO, TX              60  76  49  64  43 /  40   5   5  20  10
PARIS, TX             60  74  46  64  41 /  70  10   5  10  10
DENTON, TX            54  73  43  62  40 /  40   5   5  10  10
MCKINNEY, TX          57  73  44  63  41 /  60  10   5  20  10
DALLAS, TX            60  75  48  63  45 /  50  10   5  20  10
TERRELL, TX           60  73  48  65  43 /  70  10   5  20  10
CORSICANA, TX         63  76  51  66  45 /  60  10   5  20  10
TEMPLE, TX            62  78  50  65  44 /  30   5   5  20  10
MINERAL WELLS, TX     53  74  44  62  39 /  20   5   5  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 30, 3:40 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED MAR 30 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
340 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
A DRYLINE WILL CONTINUE TO MOVE INTO NORTH TEXAS THROUGH THIS
EVENING AND A COLD FRONT WILL OVERTAKE THE DRYLINE OVERNIGHT
TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE THROUGH
TONIGHT. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS EVENING.
LARGE HAIL AND DAMAGING WINDS WILL ACCOMPANY SOME OF THE STORMS. A
FEW TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS THROUGH
THIS EVENING.

In the hours before

Local storm report, Mar 30, 4:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             3 W WEATHERFORD         32.77N  97.85W
03/30/2016  E1.00 INCH       PARKER             TX   PUBLIC
Special weather statement, Mar 30, 4:32 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT WED MAR 30 2016

TXZ117-118-302215-
PARKER TX-TARRANT TX-
432 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARKER AND WESTERN
TARRANT COUNTIES UNTIL 515 PM CDT...

AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RENO TO NEAR LAKESIDE TO
NEAR ANNETTA TO 6 MILES NORTHEAST OF OAK TRAIL SHORES...AND MOVING
EAST AT 15 TO 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35W BETWEEN MILE MARKERS 43 AND 67.
 INTERSTATE 20 BETWEEN MILE MARKERS 415 AND 438.
 INTERSTATE 30 BETWEEN MILE MARKERS 1 AND 19.
 INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 20.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3299 9728 3275 9725 3256 9736 3256 9782
      3262 9772 3280 9765 3300 9766
TIME...MOT...LOC 2131Z 261DEG 12KT 3295 9757 3281 9757 3263 9764 3256
9776

BAIN
Local storm report, Mar 30, 4:35 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             6 SE VAN                32.46N  95.58W
03/30/2016  E2.00 INCH       VAN ZANDT          TX   PUBLIC
Special weather statement, Mar 30, 4:58 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CDT WED MAR 30 2016

TXZ130-141-143-302245-
COMANCHE TX-HAMILTON TX-ERATH TX-
458 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE...
SOUTHEASTERN ERATH AND NORTHERN HAMILTON COUNTIES UNTIL 545 PM CDT...

AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GUSTINE...OR 14 MILES EAST OF COMANCHE...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HICO...GUSTINE AND CRANFILLS GAP.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3211 9805 3202 9799 3202 9800 3175 9782
      3172 9842 3188 9850
TIME...MOT...LOC 2158Z 244DEG 22KT 3183 9838

BAIN
Local storm report, Mar 30, 5:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     WHITE SETTLEMENT        32.77N  97.45W
03/30/2016  E70 MPH          TARRANT            TX   AMATEUR RADIO

            ESTIMATED 60-70 MPH NEAR WHITE SETTLEMENT ROAD AND 820
Local storm report, Mar 30, 5:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             8 SW BENBROOK           32.60N  97.55W
03/30/2016  E0.88 INCH       TARRANT            TX   PUBLIC

            REPORT OF NICKEL SIZE HAIL 8 MILES SW OF BENBROOK

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 10:18 PM CDTWind AdvisoryFWDBell, Collin, Cooke, Dallas, Denton, Ellis and 16 more4 hr
Mar 30, 1:40 PM CDTSpecial Weather StatementFWDStephens20 min
Mar 30, 1:46 PM CDTSpecial Weather StatementFWDHenderson14 min
Mar 30, 1:53 PM CDTSevere Thunderstorm WarningFWDStephens67 min
Mar 30, 2:05 PM CDTSpecial Weather StatementFWDVan Zandt40 min
Mar 30, 2:26 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt64 min
Mar 30, 2:58 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens62 min
Mar 30, 3:03 PM CDTSpecial Weather StatementFWDWise27 min
Mar 30, 3:09 PM CDTSpecial Weather StatementFWDYoung21 min
Mar 30, 3:15 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 30, 3:33 PM CDTSevere Thunderstorm WarningFWDParker57 min
Mar 30, 3:55 PM CDTSevere Thunderstorm WarningFWDPalo Pinto65 min
Mar 30, 3:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland47 min
Mar 30, 4:32 PM CDTSpecial Weather StatementFWDTarrant43 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Mar 30, 4:49 PM CDTAreal Flood AdvisoryFWDParker3 hr
Mar 30, 4:58 PM CDTSpecial Weather StatementFWDHamilton47 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell42 min
Mar 30, 5:09 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton66 min
Mar 30, 5:15 PM CDTTornado WarningFWDJohnson15 min
Mar 30, 5:52 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton3 hr
Mar 30, 5:57 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis63 min
Mar 30, 6:05 PM CDTFlash Flood WarningFWDJohnson3 hr
Mar 30, 6:14 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton61 min
Mar 30, 6:25 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson65 min
Mar 30, 6:34 PM CDTSevere Thunderstorm WarningFWDBosque41 min
Mar 30, 6:42 PM CDTFlash Flood WarningFWDHamilton2 hr
Mar 30, 6:59 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, McLennan51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.